# SDR C2XA09IA282

- Difficulty date: November 3, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 24,450 hours, 23,238 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Part number: 8152402
- Part serial: 9712129
- Condition: Overheated
- Location: Nr 1
- Part time: 20,581 hours, 20,331 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J, B
- Precautionary procedure: D

## Discrepancy

IAH - FLIGHT 2030, DURING TAXI THE CREW REPORTED THAT THE NUMBER ONE PACK OVERHEATED WITH A BURNING ODOR IN THE COCKPIT.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE NR 1 PACK ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
